MAUDE Adverse Event Report: SUREFIRE MEDICAL, INC. TRINAV INFUSION SYSTEM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SUREFIRE MEDICAL, INC. TRINAV INFUSION SYSTEM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number TNV-21120-35
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of right renal clear cell carcinoma.Procedure: angiogram/embolization of branches of the right renal artery.During an embolization, dr.Attempted to infusion ethanol through a trinav catheter and it "melted." trinav catheter removed intact, no known harm to patient.Discharged the next day.

Brand Name
TRINAV INFUSION SYSTEM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
SUREFIRE MEDICAL, INC.
6272 w 91st ave
westminster CO 80031
MDR Report Key19040146
Report Number19040146
Device Sequence Number8471609
Product Code DQO
UDI-Device Identifier00857136004217
UDI-Public(01)00857136004217(17)250831(10)230822C
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/12/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTNV-21120-35
Device Catalogue NumberTNV-21120-35
Device Lot Number230822C
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA03/13/2024